VOL. 2 · NO. 2 | 2008
Tsuyoshi Ando
Banach J. Math. Anal. 2 (2), 1-8, (2008) DOI: 10.15352/bjma/1240336286 Open Access
KEYWORDS: positivity, strict contraction, operator-matrix, Hua theorem, 47B63, 47B15, 15A45
Petr Gurka, Bohumir Opic
Banach J. Math. Anal. 2 (2), 9-15, (2008) DOI: 10.15352/bjma/1240336287 Open Access
KEYWORDS: Hardy inequality of fractional order, power-type weights, 26D10
Alawiah Ibrahim, Shigeyoshi Owa, Maslina Darus, Yayoi Nakamura
Banach J. Math. Anal. 2 (2), 16-22, (2008) DOI: 10.15352/bjma/1240336288 Open Access
KEYWORDS: Salagean operator, Analytic function, ‎starlike function, 30C45
Masatoshi Fujii, Ritsuo Nakamoto, Masaru Tominaga
Banach J. Math. Anal. 2 (2), 23-30, (2008) DOI: 10.15352/bjma/1240336289 Open Access
KEYWORDS: ‎Grand Furuta inequality, ‎Furuta inequality, Lowner-Heinz inequality, Araki-Cordes inequality, Bebiano-Lemos-Providencia inequality, norm inequality, positive operator, ‎operator inequality, reverse inequality, 47A63
Lech Maligranda
Banach J. Math. Anal. 2 (2), 31-41, (2008) DOI: 10.15352/bjma/1240336290 Open Access
KEYWORDS: Inequalities‎, normed space, norm inequality, triangle inequality, reversed triangle inequality, angular distance, Fischer-Muszely equality, 46B20, 46B99, 51M16
R. C. Brown
Banach J. Math. Anal. 2 (2), 42-58, (2008) DOI: 10.15352/bjma/1240336291 Open Access
KEYWORDS: weighted sum inequalities, weighted product inequalities, Sturm-Liouville operators, limit-point conditions, relatively bounded perturbations, 26D10, 47A30, 34B24, 47E05
Jun Ichi Fujii
Banach J. Math. Anal. 2 (2), 59-67, (2008) DOI: 10.15352/bjma/1240336292 Open Access
KEYWORDS: Schwarz inequality, Jensen inequality, ‎operator inequality, 47A63, 47A75, 47A80
Catherine Bandle
Banach J. Math. Anal. 2 (2), 68-75, (2008) DOI: 10.15352/bjma/1240336293 Open Access
KEYWORDS: estimates of eigenvalues, trace inequality, comparison theorems for eigenvalues, 35P15, 47A75, 49R50, 51M16
A. Kufner, K. Kuliev, G. Kulieva
Banach J. Math. Anal. 2 (2), 76-84, (2008) DOI: 10.15352/bjma/1240336294 Open Access
KEYWORDS: Inequalities‎, Hardy-type inequalities, weights‎, negative powers, 26D10, 26D15, 47B38
R. Oinarov, A. Kalybay
Banach J. Math. Anal. 2 (2), 85-93, (2008) DOI: 10.15352/bjma/1240336295 Open Access
KEYWORDS: Inequalities‎, Hardy type inequalities, weight functions, 26D10, 26D15, ‎46E15, 46E30
A. Balinsky, W. D. Evans, D. Hundertmark, R. T. Lewis
Banach J. Math. Anal. 2 (2), 94-106, (2008) DOI: 10.15352/bjma/1240336296 Open Access
KEYWORDS: Hardy's inequality, Sobolev's inequality, heat semigroup, Ledoux's inequality, 46E35, 35K05
Sean Clark, Chi-Kwong Li, Leiba Rodman
Banach J. Math. Anal. 2 (2), 107-120, (2008) DOI: 10.15352/bjma/1240336297 Open Access
KEYWORDS: preserver, spectral radius, Jordan triple product, nonnegative matrices, 15A18‎, 15A04, 15A60
Allal Guessab, Gerhard Schmeisser
Banach J. Math. Anal. 2 (2), 121-128, (2008) DOI: 10.15352/bjma/1240336298 Open Access
KEYWORDS: Korovkin-type theorems, positive linear operator, convexity, 41A36, 41A63, 26B25
J. A. Oguntuase, L.-E. Persson, E. K. Essel, B. A. Popoola
Banach J. Math. Anal. 2 (2), 129-139, (2008) DOI: 10.15352/bjma/1240336299 Open Access
KEYWORDS: multidimensional Hardy-type inequalities, refined Hardy's inequalities, dual inequalities, superquadratic functions, subquadratic functions, 26D15, 26A51‎
Yuki Seo
Banach J. Math. Anal. 2 (2), 140-149, (2008) DOI: 10.15352/bjma/1240336300 Open Access
KEYWORDS: positive semidefinite matrix, Golden-Thompson inequality, Specht ratio, reverse inequality, geometric mean, ‎unitarily invariant norm, generalized Kantorovich constant, Mond-Pecaric method, 15A42, 15A45, 15A48, 15A60
I. Peric
Banach J. Math. Anal. 2 (2), 150-162, (2008) DOI: 10.15352/bjma/1240336301 Open Access
KEYWORDS: mixed means, integral power means, power weights, centered and uncentered spheres, polar coordinates, Hardy's inequality, Carleman's inequality, spherical maximal functions, lower bounds for operator norms, 26D10, 26D15
Mohammad Sal Moslehian
Banach J. Math. Anal. 2 (2), 163-170, (2008) DOI: 10.15352/bjma/1240336302 Open Access
KEYWORDS: Inequalities‎, Operator inequalities, Mond-Pecaric method, 01A99, 01A60, 01A61
Back to Top